# SDR DL764050443

- Difficulty date: August 7, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 11,718 hours, 4,204 cycles
- Engine: Ge CF680
- Engine time: 15,314 hours, 5,501 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706232
- Condition: Worn
- Location: Nr 1
- Part time: 15,314 hours, 5,501 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED OPN 5039 11TH STAGE BORO.  REPLACED ENGINE.
